About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (5)

May 23, 2018 · wean off Carvedilol in Heart & Blood Health

These so called xperts will tell u whatever the book says. I was on coreg and after 3 months had dizziness. It progressed over the next few months. I had a catherization to check for,arrhythmia came,back,normal. Had a ct scan and tilt tabl test and all normal. Went to an Ent and all good. So now I’m weaning off coreg and it’s the second week. I’ve gone 4 days without and had chills and headaches., today was good except having some sob. So I took one and will see what happens. My,dizzy has been better but will see what happens with the sob. Also I’m I’m 5 mg of lisinopril.

Jan 5, 2018 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

So are u still off the coreg and how are u?

Jan 4, 2018 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

So good to talk to someone who also has to take these drugs for one reason or another. You would think in this day and age they could come up with something that didn’t have all the side affects.

Jan 4, 2018 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I got off coreg for 5 days and tremor scared the hell out of me!! 2nd day bk on and shakes have gotten better. Just found out im borderline diabetic and beta blockers apparently block some symptoms of glucose spikes. Im working eith an endocrinologist so we’ll c what happens . I had been having dizzy spells for weeks (bad) so that’s y I wanted to stop beta blockers. My endocrinologist was surped that cardio never checked blood glucose

Jan 3, 2018 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Hi I have been on Coreg for over a year now. Seemed to work better with less side affects then metoprolol.but after about 4 months started getting dizziness and occasionally a very sharp pain under my right rib.Last 2 months dizziness has been almost constant. Switched to toprol xl and then generic coreg(Carvedilol).No change so per doc weaned off ALL meds.I was on low dose of lisinopril. But after 4 days my hands are shaky! So now I called doc and told him via voicemail I’m going bk on. Can’t take the shaking.havent heard bk as of 5 hrs ago but will let you know. Vicious cycle these drugs!,,